Characterizations and inequalities for zonoids

Paul Goodey, Gaoyong Zhang

Research output: Contribution to journalArticle

Abstract

We establish some new and strengthened characterizations of zonoids and generalized zonoids. These arise from denseness properties of differences of certain surface area measures. In addition to these new characterizations, we are able to considerably relax the differentiability condition in an earlier result of Schneider.

Original languageEnglish (US)
Pages (from-to)184-196
Number of pages13
JournalJournal of the London Mathematical Society
Volume53
Issue number1
StatePublished - Feb 1996

Fingerprint

Surface area
Differentiability

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Characterizations and inequalities for zonoids. / Goodey, Paul; Zhang, Gaoyong.

In: Journal of the London Mathematical Society, Vol. 53, No. 1, 02.1996, p. 184-196.

Research output: Contribution to journalArticle

@article{3143cd10142143a4888b66de1f4e764d,
title = "Characterizations and inequalities for zonoids",
abstract = "We establish some new and strengthened characterizations of zonoids and generalized zonoids. These arise from denseness properties of differences of certain surface area measures. In addition to these new characterizations, we are able to considerably relax the differentiability condition in an earlier result of Schneider.",
author = "Paul Goodey and Gaoyong Zhang",
year = "1996",
month = "2",
language = "English (US)",
volume = "53",
pages = "184--196",
journal = "Journal of the London Mathematical Society",
issn = "0024-6107",
publisher = "Oxford University Press",
number = "1",

}

TY - JOUR

T1 - Characterizations and inequalities for zonoids

AU - Goodey, Paul

AU - Zhang, Gaoyong

PY - 1996/2

Y1 - 1996/2

N2 - We establish some new and strengthened characterizations of zonoids and generalized zonoids. These arise from denseness properties of differences of certain surface area measures. In addition to these new characterizations, we are able to considerably relax the differentiability condition in an earlier result of Schneider.

AB - We establish some new and strengthened characterizations of zonoids and generalized zonoids. These arise from denseness properties of differences of certain surface area measures. In addition to these new characterizations, we are able to considerably relax the differentiability condition in an earlier result of Schneider.

UR - http://www.scopus.com/inward/record.url?scp=0030074551&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0030074551&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0030074551

VL - 53

SP - 184

EP - 196

JO - Journal of the London Mathematical Society

JF - Journal of the London Mathematical Society

SN - 0024-6107

IS - 1

ER -